# SDR GTIA2025012738696

- Difficulty date: January 24, 2025
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N954NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10697
- Aircraft time: 10,536 hours, 4,476 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Fumes
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

POSSIBLE FUME EVENT - AFT CABIN-IDENTIFIED PACK 2 AS THE CAUSE FOR THE FUME EVENT IAW TSM 05-50-00-810-831-A. SEE LP 3382610-2 FOR FAULT CONTINUATION.  DESCRIPTION OF ODOR/FUMES: DIRTY SOCKS, CONTINUOUS AND DISCOMFORTABLE. APPARENT CABIN SOURCE: CABIN AIR SUPPLY VENTS, AFT CABIN/GALLEY (LAV). NO VISIBLE SMOKE/HAZE. NO MEDICAL ATTENTION REQUIRED.
